Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mochamom

Member
  • Posts

    19
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I did take Accutane when I was 14. I had severe cystic acne (inherited from my aunt), and after my pediatrician had me try some antibiotics, he referred me to a derm. The derm tryed other topicals and more prescriptions stuff before finally saying Accutane was the only option. I received cortizone injections as well. This was back in 1994. The acne stayed away until I had my first child. Since a woman's hormone levels go crazy with children, the acne returned. It got even worse when, two
  2. Ummm... I don't know. I first took Accutane when I was 13. I grew to be 6' 0" and I'm a girl, so no, I don't think my growth was affected. My dad is 6' 5" by the way, so it is not like it made me grow freaky tall either.
  3. Yeah, when I first started last month, it was a week after I'd been on antibiotics (for a sinus infection). The antibiotics were still in my system, so I had an awful headache (worse than a migraine which I get often). I could actually feel pressure on my brain if that makes sense. I called my doctor the second day because I still felt it, and she said it was because of the antibiotics. She said if it didn't go away after the next day to stop the Accutane. Fortunately, it only lasted the 2
  4. Ugh... I am starting to get these now. On the sides of my nose, and on my chin. I notice real small hairs that are clogging the pore with gunk on it. These are so gross. I am two days away from my 4 week mark at 40 mg/day. I go to the derm this saturday... i'll ask her about them.
  5. I started Accutane early this month (the 4th), two days before my period was supposed to start (my derm said it doesn't matter when you start and I didn't have to wait until my 2nd day of my period to start). My period was 8 days late! I was freaking out! But it lasted the normal amount of time. I'll see what happens with my next one. I took 'tane 13 years ago, and don't remember how my cycle was affected then, but at the time my cycle was already irregular.
  6. Glad to see you are doing well. I am taking Vitamin E, and I notice that my lips aren't as dry as when I wasn't taking Vitamin E. I have noticed, in addition to general soreness in my back, that my sciatic has really been bothering me. Not sure if it is related to the medicine or not. Everyday this week, I've had to deal with the pain shooting down my leg, making it difficult to walk. I should try some stretches too. By the way, you are just about a week ahead of me with being on tane.
  7. I took it as a teenager (14 years old), and now am taking it again (almost 27) but only because it all came back after having kids.
  8. I ordered some stuff from them after filling out the skin profile and getting the samples in the mail with the regimen to follow. I ordered the AHA Botanical Body Cleanser since I have acne on my back and chest. The stuff made me break out even worse and itch like crazy. I had to stop using it. A few days after I stopped, it all started to clear up and just break out like normal.
  9. Hey - I've posted a few times on the board before but wanted to post this for other females on 'tane. I am 26 (well, 27 next month). I got cystic acne when I was like 13, and went on a bunch of stuff until 14 when they finally gave me Accutane (don't remember the dosage) in addition to Cortizone injections into the larger cysts on my forehead. It all cleared up after 6 months and I was loving life. I got married and had my first child in 1999. After that some acne started showing up again,
  10. OMG, do not mess with it! I had one really bad once on my right temple. Of course I picked at it so bad. It never healed completely. To this day (we are talking over six years later), I literally have a hole in the side of my head from this thing. It still oozes junk that kind of collects and dries up in there. I even had another doctor ask if I had a biopsy there - that is how nasty it looks. I asked the derm about it, and they said there is nothing they can do to fix it. If they do "fi
  11. Like you, I think I'm starting that IB too. I got some funky pimple/cyst right at the edge of my lip. This morning I popped it bcuz I had to do some on the job training - and it looked gross - but the skin is already weird. I also noticed something on my leg... I was hoping it was a bite or something, but I think it is a small pimple. I forgot to put moisturizer on my face today too, and I took my morning dose with lunch so I am all messed up today.
  12. 20 mg twice a day for a total of 40 mg a day. But I just started last week. Next month I'm supposed to go up to 60mg a day.
  13. Thanks so much for the replies. I decided to go ahead and take my second dose last night and I feel fine! No headache this morning and I finally was able to sleep through the night (the pain kept me up before). I think I'm over the adjustment then. ... off to take this mornings dose....
  14. I started taking Claravis this week and am glad to hear I'm not the only one with the headache. I forgot to check how many mgs you are taking. My derm prescribed 40mg (20 mg 2x a day), but said to drop down to just 20mg a day to see if that gets rid of the headache. Since your head throbbing went away after a few days, I'll try to hang on for a week before lowering the dose. I don't want to be on this stuff longer than 6 months.
×